# SDR DALA13036357008

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 51,602 hours, 5,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PSI LOW.  R & R BOTTLE IAW AMM 52-11.  OPS CHECKED GOOD.
